MathSciNet Relay Station
MathSciNet bibliographic data
MR162909 28.70 (41.00)
Timan, A. F. The order of growth of $\varepsilon $-entropy of spaces of real continuous functionals defined on a connected compactum. (Russian) Uspehi Mat. Nauk 19 1964 no. 1 (115), 173–177.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement